# SDR USAA2012020600041

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 11,331 hours, 3,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT EMERGENCY EXIT LIGHT INOPERATIVE AT DOOR 4L.  REPLACED MISSING LENS FOR EMERGENCY EXIT LIGHT 4L.
